# SDR 2020F00230

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800013
- Aircraft time: 11,302 hours, 7,578 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 69320003
- Condition: Corroded
- Location: Horiz Stab
- Part time: 11,302 hours, 7,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

680-0013 (N346QS)REPAIR TO HORIZONTAL STABILIZER UPPER AND LOWER SKIN (LEFT AND RIGHT SIDE)DAMAGE (CORROSION). TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ25410M1 DATED APRIL 9, 2020.
